I started bleeding exactly a week before I am suppose to with my birth control (Microgestin) and have been taking it for at least 4-7 years now. I am also on a very high dose of Remicade (about every 2 months) and Methotrexate injections (every week) because of my Rheumatoid Arithits. The last time I bled before my period on my pill was before I started the other medications and was just spotting. This is light and constant. My boyfriend and I had sex about 5 weeks ago before my last period and that was on time and normal. I am not sure if this is a sign that my birth control needs to be changed or if I am somehow pregnant since I have been told by some of my doctors that I would have to be off of all my medications for a few years to become pregnant. I see my Gyno beginning of January but cannot get in before then. Any advice or opinions would be appreciated. I am also 21 years old.
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Dec 2013 • 1 answer
Posted 5 Nov 2014 • 1 answer
Posted 20 Aug 2015 • 1 answer
Posted 29 Nov 2015 • 1 answer
Posted 30 Mar 2017 • 0 answers